# SDR CALA2023051201488

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737-900ER
- Aircraft serial: 60122
- Aircraft time: 28,324 hours, 10,125 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG19004
- Condition: Failed
- Location: Door 1r
- Part time: 29,431 hours, 10,685 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT 1R SLIPPED OUT OF ITS COVER REMOVED AND REPLACED DOOR SLIDE AND PACK ON AIRCRAFT DOOR 1R REF AMM TASK 25-66-01-000-802 , TASK 25-66-01-400-804 AND ,TASK 25-66-01-400-803 . ESCAPE SLIDE RENDER SAFE CHECKLIST PARTS USED:  29-2566-9-0007,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1403893  SN OFF 9004 VERIFIED TECHNICIAN REMOVED AND REPLACED DOOR SLIDE AND PACK ON AIRCRAFT DOOR 1R REF AMM TASK 25-66-01-000-802 , TASK 25-66-01-400-804 AND ,TASK 25-66-01-400-803 SLIDE, FWD/AFT   OFF 29-2566-9-0007 9004 ON 29-2566-9-0007 8720
